MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE WITH DWL

FERNO-WASHINGTON, INC. INX FOR INLINE WITH DWL
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Laceration(s) (1946); Unspecified Tissue Injury (4559)
Date of Event 03/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance the safety bail did not engage with the hook and the stretcher lowered to the bumper and then tipped to the ground.It was discovered an obstruction was covering the safety hook which caused the safety bail to not engage with the hook.It was reported the patient sustained injury to the head and right shoulder as a result of contacting the ground.The nature of injuries was described as laceration and soft tissue injury.
 
Additional Manufacturer Narrative
The customer contacted their service provider to conduct a pm evaluation on the stretcher.Damage as a result of the reported incident was observed.The reported obstruction over the safety hook is attributed as the contributing factor to the incident.
 
Event or Problem Description

Brand Name
INX FOR INLINE WITH DWL
Common Device Name
INX FOR INLINE WITH DWL
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmlngton, OH 45177
9372832900
MDR Report Key16613211
Report Number1523574-2023-00006
Device Sequence Number4931527
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)180125
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date07/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight91 KG